| Model Number |
US751 |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number cc (b)(4), ((b)(4)).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: event 3.Customer is inspecting holes in filters when filter is reflecting sun and light in certain ways.Customer could not provide a lot number but gave 4 filter samples.One unused and 3 used.The filters around the word aesculap seem lighter under light in certain areas and customer circled the holes.One sample is from a 2023 filter.
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4).Corrected information: g4 510k number corrected.Four (4) samples provided were sent to the manufacturing site for evaluation and the results of the investigation confirmed the presence of pin sized holes in some areas.The device quality and manufacturing history records (dhr) review found the device was manufactured according to specification.Based on the investigation findings, the root cause was unable to be determined.The raw material supplier is an international organization for standardization (iso) 13485 certified supplier for sterilization packaging and infection control material and tests each lot of this filter material for porosity, permeability, and water repellency.Retains have been reviewed, and the potential for microholes have been identified.